# SDR VNAA202311280001

- Difficulty date: October 6, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300141
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE TRACKS AT FWD CARGO COMPARTMENT.  CORROSION REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WERE EVALUATED, (2EAS) WITHIN LIMITS AND (2EAS) OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01, AND WERE VERIFIED PER CRJ900 AIPC 25-51-02-01 ITEM 145 AND 143 AND MUST BE INSTALLED ON TASK CARD TOMX-15:CRJ900-100-OPEN/CLOSE
